# SDR DALA13030643162

- Difficulty date: June 20, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N362NB
- Make and model: Airbus A319-114
- Aircraft serial: 1982
- Aircraft time: 18,428 hours, 9,706 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UTILITY AREA AT FR 68, FLOORBEAM Y1292 HAS CORROSION.  REMOVED CORROSION IAW SRM 51-74-00.  FOUND TO BE OUT OF LIMITS IAW TRM 53-41-15.  R & R AFT UTILITY AREA FLOORBEAM Y1292 IAW SRM 51-42-11 AND DWG D53474180.
